# SDR MASA200602422

- Difficulty date: October 11, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 22,444 hours, 16,978 cycles
- Engine: Ge CF343B1
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Unknown
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RETURNED TO GATE DUE TO A PAX DOOR WARNING.  MX REPLACED THE WIRING HARNESS.
